Medication update 04-30-2014
Two weeks ago Dr. Wimberly started me on Lithium again. I had an onset of side effects, like, sleepiness, dizziness, headaches, diarrhea, confusion, inability to focus. I know it takes a while for drugs to level out so I put up with it until this Saturday. I couldn’t get in to see him so I just decided to wait. Turns out the symptoms kept getting better. I had a few that were troubling me still so I called him today while he was in the St. George clinic. He decided I should come in again.
It takes about 40 minutes for me to walk there but it wasn’t so hot that it was miserable. Thought it might rain on me though. We decided to get a blood level just to make sure the Lithium is at a beneficial dose. He noticed the shaking and tremors. I told him I felt like my body was humming. I hate that it makes me feel aroused and there is absolutely nothing prompting it. It makes me feel like I am sinning and I cant stand that. So he started me on neurontin for the nerves. I have always had shaking and no doctor has ever been able to relieve it, maybe this time I can get relief.
Also, I had gained 20 pounds, maybe more and today I was down 3 ½ pounds. I am glad to be losing.
I have been feeling the Holy Spirit wanting me to visit one of my neighbors, so today I did and it was okay. She said she didn’t need anything, but was thankful I was praying for her and her family. Maybe He does this for us to grow, more than them having a need met. Or maybe knowing someone else and God is paying attention is the real blessing. Either way it was worth it.